# SDR HALA2016110400408

- Difficulty date: November 4, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-300
- Aircraft serial: 28139
- Aircraft time: 54,856 hours, 10,069 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Part time: 54,856 hours, 10,069 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT ENG FIRE LOOP 1 STATUS MSG ILLUMINATED.   T/S NR 1 ENG FIRE LP1, CHECKED LOOP ON ENG, SHOOK DOWN WIRE HARNESS NO DEFECT NOTED.  PERFORMED ENG FIRE DET SYS TEST NO FAULTS, NO STATUS MSG.  OK FOR SERVICE AMM26-11-00.
